# SDR VNAA202102131111

- Difficulty date: February 10, 2021
- Submitted: February 13, 2021
- Operation: Air carrier
- Aircraft: N604NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15465
- Aircraft time: 3,574 hours, 3,185 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M8353622025M
- Condition: Malfunctioned
- Location: Thrust Reversers
- Part time: 3,574 hours, 3,185 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 50 KNOTS ON RUNWAY 36, CREW RECEIVED A R REV UNSAFE CAUTION MESSAGE. CREW EXITED THE RUNWAY WITHOUT ISSUE AND RETURNED TO THE GATE. THE AIRCRAFT IS CURRENTLY IN WORK TO DEFER THE RH THRUST REVERSER.R/R  K30 RELAY IN JB-5 IAW CRJ 900 AMM 24-03-09-000/400-801. OPS CHECK GOOD.
